# SDR DALA2019050602926

- Difficulty date: May 5, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,635 hours, 38,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 676, L/P 5442866) DURING SVC CK FOUND SEATS 23 TO 26 DEF EMERGENCY AISLE LIGHTS INOP. CORRECTIVE ACTION: T/S PER WDM 33-51-21. FOUND WIRES UDER SEAT 20DEF DAMAGED REPAIRED SAME IAW SPWM 20-30.
